# SDR HALA2011091600419

- Difficulty date: September 16, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 32,160 hours, 6,111 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Static Port
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT STATIC PORT HAS KNIFE MARKS AND PITTING CORROSION.  THE KNIFE CUTS AND PITTING CORROSION WERE REMOVED AND INSPECTED USING A 10X MAGNIFYING GLASS IAW SRM 51-10-02, REV 87.
